Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4941 Publications


2017 | Journal Article | IST-REx-ID: 1076 | OA
M. Klaiber, J. Daněk, E. Yakaboylu, K. Hatsagortsyan, and C. Keitel, “Strong-field ionization via a high-order Coulomb-corrected strong-field approximation,” Physical Review A - Atomic, Molecular, and Optical Physics, vol. 95, no. 2. American Physical Society, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 

2017 | Journal Article | IST-REx-ID: 1072 | OA
U. Bauer and H. Edelsbrunner, “The Morse theory of Čech and delaunay complexes,” Transactions of the American Mathematical Society, vol. 369, no. 5. American Mathematical Society, pp. 3741–3762, 2017.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2017 | Journal Article | IST-REx-ID: 1073 | OA
M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4. Springer, pp. 915–965, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 

2017 | Journal Article | IST-REx-ID: 1065 | OA
K. Chatterjee and G. F. Osang, “Pushdown reachability with constant treewidth,” Information Processing Letters, vol. 122. Elsevier, pp. 25–29, 2017.
[Submitted Version] View | Files available | DOI | WoS
 

2017 | Journal Article | IST-REx-ID: 1063 | OA
H. Uecker, “Evolutionary rescue in randomly mating, selfing, and clonal populations,” Evolution, vol. 71, no. 4. Wiley-Blackwell, pp. 845–858, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 

2017 | Journal Article | IST-REx-ID: 1066
K. Chatterjee, T. A. Henzinger, J. Otop, and Y. Velner, “Quantitative fair simulation games,” Information and Computation, vol. 254, no. 2. Elsevier, pp. 143–166, 2017.
View | Files available | DOI | WoS
 

2017 | Journal Article | IST-REx-ID: 1023 | OA
Y. Nemish, “Local law for the product of independent non-Hermitian random matrices with independent entries,” Electronic Journal of Probability, vol. 22. Institute of Mathematical Statistics, 2017.
[Published Version] View | Files available | DOI | WoS
 

2017 | Journal Article | IST-REx-ID: 1022 | OA
P. Pranav et al., “The topology of the cosmic web in terms of persistent Betti numbers,” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4. Oxford University Press, pp. 4281–4310, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 

2017 | Journal Article | IST-REx-ID: 1026
V. Agus and H. L. Janovjak, “Optogenetic methods in drug screening: Technologies and applications,” Current Opinion in Biotechnology, vol. 48. Elsevier, pp. 8–14, 2017.
View | DOI | WoS
 

2017 | Journal Article | IST-REx-ID: 1020 | OA
S. Caixeiro, M. Peruzzo, O. Onelli, S. Vignolini, and R. Sapienza, “Disordered cellulose based nanostructures for enhanced light scattering,” ACS Applied Materials and Interfaces, vol. 9, no. 9. American Chemical Society, pp. 7885–7890, 2017.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 

Filters and Search Terms

extern<>1

Search

Filter Publications